World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Algebra and Computation cover

Volume 14, Issue 01 (February 2004)

No Access
INTERPLAY BETWEEN THE ALGEBRAIC STRUCTURE OF A GROUP AND ARITHMETIC PROPERTIES OF ITS SPECTRUM
  • Pages:1–34

https://doi.org/10.1142/S0218196704001645

No Access
NOTTINGHAM LIE ALGEBRAS WITH DIAMONDS OF FINITE TYPE
  • Pages:35–67

https://doi.org/10.1142/S0218196704001633

No Access
FREE GROUPS OF QUATERNIONS
  • Pages:69–86

https://doi.org/10.1142/S0218196704001669

No Access
PARTIAL ACTIONS OF GROUPS
  • Pages:87–114

https://doi.org/10.1142/S0218196704001657